Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 71, NWS Fort Worth, TX

April 20, 2016Stephens County, Texas

NWS Fort Worth, TX issued this river flood warning at Apr 20, 2016, 9:37 AM CDT for Stephens County, Texas. It took effect at Apr 20, 2016, 6:24 PM CDT. It was in force for 13 hr.

The area

The outline as issued.

The facts

Issued
Apr 20, 2016, 9:37 AM CDT (14:37 UTC)
In effect from
Apr 20, 2016, 6:24 PM CDT
Expired
Apr 21, 2016, 7:36 AM CDT
In force
13 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
Minor

County Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 27 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Sandy Creek (Brazos River Basin) above Breckenridge (BGET2).

Action stage
20 ft
Minor stage
24 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08086290, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

388 
WGUS44 KFWD 201437
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE FORT WORTH TX
937 AM CDT WED APR 20 2016

...The National Weather Service in Fort Worth has issued a Flood 
Warning for the following areas in Texas...

  Big Sandy Creek Above Breckenridge Affecting Stephens County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 


&&

TXC429-210237-
/O.NEW.KFWD.FL.W.0071.160420T2324Z-160421T1236Z/
/BGET2.1.ER.160420T2324Z.160421T0000Z.160421T0036Z.NO/
937 AM CDT WED APR 20 2016

The National Weather Service in Fort Worth has issued a 

* Flood Warning for 
  The Big Sandy Creek Above Breckenridge.
* from this evening to Thursday morning...Or until the warning is 
  cancelled.
* At 0900 AM Wednesday the stage was 20.67 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by Wednesday 
  evening and continue to rise to a crest near 24 feet by Wednesday 
  evening. The river should fall below flood stage by Wednesday 
  evening.
* At 24 feet, Minor flooding in low areas is expected along the creek.

&&
 
LAT...LON 3273 9907 3259 9904 3259 9892 3273 9895

$$
1 follow-up statement
125 
WGUS84 KFWD 201943
FLSFWD
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE FORT WORTH TX
243 PM CDT WED APR 20 2016

...The Flood Warning is cancelled for the following areas in Texas...
 
  Big Sandy Creek Above Breckenridge Affecting Stephens County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. 
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts. 

&&

TXC429-202013-
/O.CAN.KFWD.FL.W.0071.000000T0000Z-160421T1236Z/
/BGET2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
243 PM CDT WED APR 20 2016

The Flood Warning is cancelled for
  The Big Sandy Creek Above Breckenridge.
* At 2 PM Wednesday the stage was 23.56 feet.
* Flood stage is 24 feet.
* Forecast...The river crested below flood stage at 23.6 feet. The 
  river will continue to fall to near 20 feet by Thursday morning.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 20, 6:58 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Apr 20, 6:58 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
658 AM CDT WED APR 20 2016

.AVIATION...
/12Z TAFS/ BACK EDGE OF LARGE STRATIFORM RAIN SHIELD IS NOW MOVING
EAST ACROSS THE DFW AREA...AND SHOULD SEE A CESSATION OF -RA AT
ALL METROPLEX TAF SITES BY 13Z. CIGS ARE PRIMARILY ABOVE
030...WITH SCT LOWER LAYERS PREVALENT. WIDESPREAD MVFR CIGS EXIST
WELL NW OF THE DFW AREA...AND THINK PORTIONS OF THIS WILL ADVECT
INTO THE METROPLEX TAFS BY MID/LATE MORNING. WE SHOULD SEE CIGS
SCT AND RISE ABOVE VFR AT MOST SITES BY 19Z HOWEVER.

WINDS AT DFW-AREA SITES HAVE BEEN CHALLENGING...WITH A MODEST
SOUTHERLY REGIME ESTABLISHED OWING TO A MESOHIGH CENTERED IN THE
WACO AREA. BELIEVE THESE SLY WINDS WILL WEAKEN AND BECOME VARIABLE
SOON...LIKELY BEFORE 1330Z...WITH A SHIFT TO NWLY FLOW OCCURRING
AFTER 15Z.

TIMING AT WACO WILL LAG BEHIND THAT OF THE DFW SITES BY A FEW
HOURS. ALL LINGERING TSRA SHOULD EXIT THE WACO AREA BY 13Z...BUT
-SHRA WILL PERSIST THRU AT LEAST 14-15Z BEFORE ENDING. MVFR CIGS
WILL HANG TOUGH AT WACO UNTIL EARLY AFTERNOON BEFORE RISING TO VFR
CATEGORY.

GUIDANCE STILL SUGGESTS ANOTHER ROUND OF CONVECTION MOVING INTO
NORTH CENTRAL TEXAS AFTER 06Z TONIGHT...SO INSERTED VCTS TO ALL
TAFS TO INDICATE THIS POTENTIAL.

BRADSHAW

&&

.SYNOPSIS...
OUR MORNING QLCS CONTINUES MOVING OFF TO THE EAST AND THE SEVERE
WEATHER THREAT HAS LARGELY DIMINISHED WITH THE EXCEPTION OF
POSSIBLY SOME STRONG WINDS. HEAVY RAIN AND LOCALIZED FLOODING WILL
BE THE MAIN CONCERN THROUGH THE MORNING HOURS AS THE SYSTEM SLOWS
DOWN AND CONTINUES TO EFFICIENTLY PRODUCE RAINFALL. ANOTHER ROUND
OF STORMS IS LIKELY OVERNIGHT WEDNESDAY NIGHT INTO THURSDAY
MORNING AS THE MASSIVE UPPER LOW THAT HAS IMPACTED OUR WEATHER FOR
THE LAST WEEK BRINGS THIS ONE FINAL FORECAST CHALLENGE.
OTHERWISE...A NICE START TO THE WEEKEND IS EXPECTED WITH SUNNY
SKIES AND HIGHS MOSTLY IN THE LOW 80S FORECAST FOR FRIDAY AND
SATURDAY.

&&

.SHORT TERM...
AT 4AM...A LINE OF THUNDERSTORMS CONTINUED TO MOVE ACROSS NORTH
AND CENTRAL TEXAS. THIS ACTIVITY WAS INITIATED AND HAS BEEN
MAINTAINED BY STRONG UPPER FORCING FROM A SHORTWAVE TROUGH
ROTATING AROUND THE LARGE UPPER LOW POSITIONED OVER WESTERN
NEBRASKA. INCREASED MOISTURE TRANSPORT OWING TO THE DEVELOPMENT OF
AN 850MB LOW IN SOUTHERN KS HAS PROVIDED AMPLE MOISTURE TO FUEL
THIS MCS AS IT CONTINUES ITS JOURNEY EASTWARD. AT THIS POINT...THE
MAIN THREAT HAS SHIFTED TO HEAVY RAIN AND LOCALIZED FLOODING AS
THE SYSTEM HAS SLOWED DOWN AND THE SYSTEM'S AXIS HAS BECOME
ORIENTED MORE PARALLEL TO THE STORM MOTION. IN AREAS WHERE THE
MCS REMAINS MORE PERPENDICULAR TO THE STORM MOTION...STRONG WINDS
COULD REMAIN A THREAT FOR THE NEXT FEW HOURS. ELSEWHERE...LIGHT
RAIN WILL CONTINUE IN THE WAKE OF THE LINE WHICH WILL GRADUALLY
TAPER OFF FROM WEST TO EAST THROUGH MIDDAY. THE MCS MAY BEGIN TO
DECAY BEFORE REACHING OUR SOUTHEASTERN ZONES...IN WHICH CASE...THE
ENVIRONMENT WILL REMAIN UNSCATHED FOR THIS AFTERNOON.

ALL GUIDANCE IS POINTING TOWARD A PRETTY RAPID RECOVERY OF THE ENVIRONMENT
THIS AFTERNOON WITH SOME BREAKS IN THE CLOUDS EXPECTED DURING PEAK
HEATING. MOISTURE CONTENT WILL REMAIN HIGH WITH SURFACE DEWPOINTS
EXPECTED TO RECOVER INTO THE 60S ONCE AGAIN. THESE CONDITIONS WILL
YIELD SBCAPE OF 2000-3000J/KG THIS AFTERNOON WITH THE HIGHEST
VALUES IN OUR SOUTHEAST ZONES WHERE DEWPOINTS SHOULD BE THE
HIGHEST. 0-6KM SHEAR WILL REMAIN AROUND 30KTS OR LESS TODAY WITH
THE UPPER LEVEL SPEED MAX DEPARTING OFF TO THE NORTHEAST
ACCOMPANYING THE SHORTWAVE DISTURBANCE. AS FAR AS LIFT IS
CONCERNED...IT APPEARS WE WILL BE LARGELY SUBSIDENT ON THE BACK
SIDE OF THE DEPARTING SHORTWAVE TROUGH FROM THIS MORNING'S
SYSTEM...AND IT APPEARS UNLIKELY THAT ADDITIONAL DEVELOPMENT
WILL OCCUR DURING THE AFTERNOON HOURS TODAY. IF ANY STORMS WOULD
HAPPEN TO DEVELOP...THEY SHOULD TAKE THE FORM OF MULTICELL
CLUSTERS CAPABLE OF BORDERLINE SEVERE HAIL AND STRONG WINDS. IF
THIS MORNING'S LINE DOES NOT REACH OUR SOUTHEAST ZONES...RESIDUAL
OUTFLOW BOUNDARIES MAY BE CAPABLE OF IGNITING CONVECTION DURING
THE AFTERNOON HOURS. THIS POTENTIAL IS FAIRLY LOW AND HAVE LEFT
LOW POPS WITH BELOW AVERAGE CONFIDENCE.

THERE IS HIGHER CONFIDENCE IN ANOTHER ROUND OF STORMS MOVING
THROUGH OVERNIGHT WEDNESDAY NIGHT INTO THURSDAY MORNING AS ONE
LAST DISTURBANCE ASSOCIATED WITH THE UPPER LOW FIRES OFF ANOTHER
ROUND OF CONVECTION IN THE TX PANHANDLE LATE THIS EVENING. ANOTHER
MCS IS EXPECTED TO MOVE INTO THE WICHITA FALLS AREA AND THEN INTO
NORTH AND CENTRAL TEXAS BY MIDNIGHT. AT THIS POINT...THE TIMING
APPEARS IT MAY BE A COUPLE HOURS LATER THAN THIS MORNING'S SYSTEM
WITH THE MCS IMPACTING THE I-35 CORRIDOR BETWEEN 2AM AND 7AM.
THERE WILL BE AROUND 1500J/KG OF ELEVATED INSTABILITY AVAILABLE
FOR THIS MCS WITH HAIL AND WIND BEING THE PRIMARY CONCERNS ONCE
AGAIN...WITH A VERY LOW TORNADO THREAT. OUR MAIN ISSUE MAY WIND UP
BEING LOCALIZED FLOODING IF SOME LOCATIONS PICK UP A QUICK 1/2 TO
1 INCH OF RAIN OVERNIGHT. HOWEVER...DO NOT FEEL THAT ANY FLOODING
WOULD BE WIDESPREAD ENOUGH TO WARRANT A FLASH FLOOD WATCH AT THIS
TIME. THE NAM SOLUTION WOULD CERTAINLY POSE A HYDRO PROBLEM WITH
ITS OVERDONE AMOUNTS OF 3 INCHES IN 3 HOURS FOR MANY
LOCATIONS...BUT HAVE LARGELY THROWN IT OUT SINCE IT IS THE OUTLIER
BY FAR AND ITS SOLUTION DOES NOT APPEAR REALISTIC. HAVE STUCK
CLOSER TO THE TTU WRF SOLUTION AND THE GFS/SREF REGARDING
RAINFALL AMOUNTS. THIS SYSTEM SHOULD EXIT OUR SOUTHEASTERN
COUNTIES AROUND MIDDAY WITH LINGERING CHANCES FOR A FEW SHOWERS
THURSDAY AFTERNOON AND EVENING.

&&

.LONG TERM...
LATE THURSDAY AND FRIDAY...LARGE SCALE SUBSIDENCE WILL OVERSPREAD
THE CENTRAL PLAINS AS THE MASSIVE UPPER LOW FINALLY DEPARTS THE
REGION TO THE NORTHEAST. SURFACE HIGH PRESSURE WILL BUILD IN WITH
LIGHT WINDS IN PLACE BY THURSDAY NIGHT. DEWPOINTS WILL STILL BE
IN THE 50S AND 60S FOR MUCH OF THE AREA ON FRIDAY MORNING...AND
WITH LIGHT WINDS...MAY LEAD TO PATCHY FOG DEVELOPMENT ON FRIDAY
MORNING. ANY FOG OR LOW CLOUDS SHOULD MIX OUT LEADING TO A
PLEASANT FRIDAY AFTERNOON WITH MOSTLY CLEAR SKIES AND
TEMPERATURES CLIMBING INTO THE UPPER 70S AND 80S. FAIR WEATHER
WILL CONTINUE ON SATURDAY AS UPPER RIDGING PREVAILS WITH
TEMPERATURES A FEW DEGREES WARMER THAN FRIDAY.

THUNDERSTORM CHANCES WILL RETURN TO THE FORECAST ON SUNDAY AS
ANOTHER DISTURBANCE IS EXPECTED TO GENERATE CONVECTION ACROSS FAR
WEST TEXAS. SHOWERS AND STORMS SHOULD PERSIST AND MOVE
EAST/NORTHEAST AND LIKELY INTO AT LEAST OUR SOUTHERN COUNTIES ON
SUNDAY. SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE AREA-WIDE
SUNDAY EVENING.

WE MAY BE DEALING WITH SEVERAL OPPORTUNITIES FOR DRYLINE
CONVECTION DURING THE FIRST HALF OF NEXT WEEK AS ANOTHER UPPER
LOW MOVES INTO THE FOUR CORNERS REGION. THE GFS AND ECMWF STILL
DISAGREE ON THE PLACEMENT AND SPEED OF THIS SYSTEM WHICH
DRASTICALLY AFFECTS THE RESULTING CONVECTION THAT THEY ARE
PRODUCING. THIS WILL BEAR WATCHING BUT IT APPEARS A FEW ROUNDS OF
STORMS WILL BE POSSIBLE THROUGH NEXT WEEK.

STALLEY

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    79  62  76  57  81 /  30  60  40   5   0
WACO                79  63  76  56  80 /  50  60  50  10   0
PARIS               76  61  73  55  78 /  50  60  50   5   0
DENTON              76  60  75  54  80 /  30  60  40   5   0
MCKINNEY            76  61  75  55  80 /  40  60  50   5   0
DALLAS              79  63  77  57  81 /  40  60  40   5   0
TERRELL             78  62  76  57  80 /  50  60  50  10   0
CORSICANA           78  64  75  57  81 /  70  50  50  10   0
TEMPLE              78  64  76  57  79 /  60  60  50  20   0
MINERAL WELLS       76  60  75  53  81 /  20  60  30   5   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Apr 20, 4:11 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
411 AM CDT WED APR 20 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210915-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
411 AM CDT WED APR 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
A LINE OF THUNDERSTORMS WILL CONTINUE MOVING SOUTHEAST ACROSS
AREAS SOUTHEAST OF A PARIS TO COMANCHE LINE THIS MORNING. THE MAIN
THREAT WITH THESE STORMS WILL BE HEAVY RAIN LEADING TO LOCALIZED
FLOODING...BUT STRONG WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE.

ISOLATED THUNDERSTORMS ARE POSSIBLE AREA-WIDE THIS AFTERNOON IF
RESIDUAL OUTFLOW BOUNDARIES ARE CAPABLE OF INITIATING ANY
THUNDERSTORMS. IF STORMS DEVELOP...THEY COULD BECOME STRONG TO
SEVERE WITH DAMAGING WINDS AND HAIL. THE HIGHEST POTENTIAL FOR
STORMS THIS AFTERNOON WILL BE LOCATED SOUTH OF INTERSTATE 20.

ANOTHER ROUND OF STORMS IS EXPECTED OVERNIGHT WEDNESDAY NIGHT INTO
THURSDAY MORNING. A CLUSTER OF THUNDERSTORMS WILL FORM NEAR THE
TEXAS PANHANDLE AND MOVE SOUTHEASTWARD ACROSS NORTH AND CENTRAL
TEXAS OVERNIGHT. SOME STORMS WITH THIS SYSTEM COULD BECOME STRONG
TO SEVERE...WITH DAMAGING WINDS AND HAIL POSSIBLE. IN
ADDITION...HEAVY RAIN MAY LEAD TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
A CLUSTER OF THUNDERSTORMS WILL CONTINUE TO EFFECT PORTIONS OF
CENTRAL TEXAS ON THURSDAY MORNING WITH LOCALIZED FLOODING...SMALL
HAIL...AND STRONG WINDS POSSIBLE.

AFTER A FEW QUIET DAYS FRIDAY AND SATURDAY...THUNDERSTORM CHANCES
WILL RETURN TO THE AREA SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS MORNING SOUTHEAST OF A
PARIS TO COMANCHE LINE. TONIGHT...SPOTTERS MAY BE NEEDED AREA-WIDE
BEGINNING AFTER 11PM.

STALLEY

In the hours before

Special weather statement, Apr 20, 4:27 AM CDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 AM CDT WED APR 20 2016

TXZ122-201030-
VAN ZANDT TX-
427 AM CDT WED APR 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR VAN ZANDT COUNTY UNTIL 530 AM
CDT...

AT 427 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF CANTON...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CANTON...WILLS POINT...GRAND SALINE...VAN...EDGEWOOD...FRUITVALE...EDOM...
LAKE TAWAKONI STATE PARK AND PURTIS CREEK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3236 9607 3284 9608 3284 9593 3282 9592
      3277 9585 3277 9577 3275 9576 3275 9571
      3271 9566 3272 9564 3271 9561 3268 9559
      3248 9560 3236 9545
TIME...MOT...LOC 0927Z 251DEG 28KT 3247 9595

30
Special weather statement, Apr 20, 4:46 AM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 AM CDT WED APR 20 2016

TXZ135-146-201045-
NAVARRO TX-HENDERSON TX-
446 AM CDT WED APR 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NAVARRO AND
HENDERSON COUNTIES UNTIL 545 AM CDT...

AT 446 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TRINIDAD...OR 14 MILES SOUTHWEST OF ATHENS...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATHENS...GUN BARREL CITY...MABANK...CHANDLER...MALAKOFF...TOOL...SEVEN
POINTS...BROWNSBORO...EUSTACE...BERRYVILLE...TRINIDAD...EDOM...ENCHANTED
OAKS...COFFEE CITY...CANEY CITY...PAYNE SPRINGS...LOG CABIN...MURCHISON...
STAR HARBOR AND POYNOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3200 9612 3218 9619 3221 9615 3220 9619
      3225 9624 3226 9629 3230 9630 3235 9645
      3236 9545 3229 9545 3223 9549 3218 9546
      3215 9548 3209 9543
TIME...MOT...LOC 0946Z 250DEG 17KT 3212 9608

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 8:02 PM CDTRiver Flood WarningFWDHunt51 hr
Apr 19, 8:02 PM CDTRiver Flood WarningFWDHunt, Rockwall48 hr
Apr 19, 9:53 PM CDTSevere Thunderstorm WarningFWDYoung67 min
Apr 19, 10:40 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise50 min
Apr 19, 11:14 PM CDTSevere Thunderstorm WarningFWDCooke, Montague, Wise46 min
Apr 19, 11:23 PM CDTSpecial Weather StatementFWDYoung37 min
Apr 19, 11:38 PM CDTSpecial Weather StatementFWDDenton67 min
Apr 19, 11:41 PM CDTSevere Thunderstorm WarningFWDCooke49 min
Apr 19, 11:58 PM CDTSpecial Weather StatementFWDPalo Pinto32 min
Apr 19, 11:59 PM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Apr 20, 12:03 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens42 min
Apr 20, 12:16 AM CDTAreal Flood AdvisoryFWDPalo Pinto, Stephens3 hr
Apr 20, 12:20 AM CDTSpecial Weather StatementFWDGrayson40 min
Apr 20, 12:33 AM CDTSpecial Weather StatementFWDPalo Pinto, Parker57 min
Apr 20, 12:36 AM CDTFlash Flood WarningFWDPalo Pinto, Stephens4 hr
Apr 20, 12:44 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker61 min
Apr 20, 12:52 AM CDTTornado WarningFWDPalo Pinto, Parker23 min
Apr 20, 1:30 AM CDTAreal Flood AdvisoryFWDCollin, Denton, Grayson, Wise3 hr
Apr 20, 1:30 AM CDTAreal Flood AdvisoryFWDCollin, Denton, Grayson, Wise3 hr
Apr 20, 1:43 AM CDTSpecial Weather StatementFWDTarrant47 min
Apr 20, 1:48 AM CDTAreal Flood AdvisoryFWDParker, Tarrant3 hr
Apr 20, 2:01 AM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant44 min
Apr 20, 2:15 AM CDTSpecial Weather StatementFWDComanche30 min
Apr 20, 2:17 AM CDTAreal Flood AdvisoryFWDErath, Hood, Johnson, Somervell3 hr
Apr 20, 2:27 AM CDTSevere Thunderstorm WarningFWDEllis, Johnson63 min
Apr 20, 2:30 AM CDTSpecial Weather StatementFWDHill60 min
Apr 20, 2:36 AM CDTSevere Thunderstorm WarningFWDDallas, Tarrant54 min
Apr 20, 2:57 AM CDTAreal Flood AdvisoryFWDDallas, Ellis3 hr
Apr 20, 3:20 AM CDTSpecial Weather StatementFWDKaufman, Navarro55 min
Apr 20, 4:05 AM CDTAreal Flood AdvisoryFWDHenderson, Hunt, Kaufman, Navarro, Rains, Rockwall and 1 more3 hr
Apr 20, 4:20 AM CDTAreal Flood AdvisoryFWDBosque, Coryell, Hamilton, Hill, Lampasas, McLennan and 1 more3 hr
Apr 20, 4:24 AM CDTAreal Flood WarningFWDPalo Pinto, Stephens3 hr
Apr 20, 4:27 AM CDTSpecial Weather StatementFWDVan Zandt63 min
Apr 20, 4:46 AM CDTSpecial Weather StatementFWDHenderson59 min
Apr 20, 4:52 AM CDTRiver Flood WarningFWDDallas24 hr
Apr 20, 5:26 AM CDTAreal Flood AdvisoryFWDBell, Falls, Limestone3 hr
Apr 20, 6:11 AM CDTRiver Flood WarningFWDDelta, Hopkins38 hr
Apr 20, 6:31 AM CDTRiver Flood WarningFWDDenton52 hr
Apr 20, 6:31 AM CDTRiver Flood WarningFWDCollin27 hr
Apr 20, 7:12 AM CDTRiver Flood WarningFWDPalo Pinto29 hr
Apr 20, 7:12 AM CDTRiver Flood WarningFWDParker60 hr
Apr 20, 7:19 AM CDTRiver Flood WarningFWDCollin40 hr
Apr 20, 9:10 AM CDTRiver Flood WarningFWDComanche4 days

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.